MathSciNet Relay Station
MathSciNet bibliographic data
MR2746570 93D15 (37D45 93C23 94A60)
Kwon, O. M.; Park, Ju H.; Lee, S. M. Secure communication based on chaotic synchronization via interval time-varying delay feedback control. Nonlinear Dynam. 63 (2011), no. 1-2, 239–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement